MAUDE Adverse Event Report: MEDCOMP 8F DIGNITY LP CT-PORT; DIGNITY CT-PORT

MEDCOMP 8F DIGNITY LP CT-PORT; DIGNITY CT-PORT
Model Number MRDP80ALN
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated.When the investigation is completed a final report will be submitted.
 
Event or Problem Description
Port noted to be malfunctioning.Chest x-ray showed a dense linear structure within the port catheter (green wire).
 
Additional Manufacturer Narrative
The guidewire fragment that was returned is a ptfe coated guidewire and measured 0.018" in diameter.The kit involved is packaged with a 0.035" uncoated, stainless steel guidewire.A review of the manufacturing and inspection procedures verified that this type/size of guidewire is not used to verify patency of the port or the catheter.The investigation could not determine when or how the segment of the wire came to be in the port lumen.The wire was not packaged in the insertion kit.

Brand Name
8F DIGNITY LP CT-PORT
Common Device Name
DIGNITY CT-PORT
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key7095869
Report Number2518902-2017-00064
Device Sequence Number1895511
Product Code LJT
UDI-Device Identifier00884908110418
UDI-Public884908110418
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date01/09/2022
Device Model NumberMRDP80ALN
Device Catalogue NumberMRDP80ALN
Device Lot NumberMJJS740
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/10/2017
Supplement Date Received by Manufacturer11/10/2017
Initial Report FDA Received Date12/07/2017
Supplement Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight78